# SDR COEA2013071018900

- Difficulty date: May 25, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357270020002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT FRAME 26 IS CRACKED AT STRINGER 13.  REPLACED FRAME 26 SEGMENT IAW SRM 51-25-01, REV 99.
